# SDR DALA2021062403426

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,014 hours, 31,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 AFT RIGHT CABIN DOOR CLOSED IND INOP. CORRECTIVE ACTION: REMOVED AND REPLACED 2R DOOR SLIDE ARMED LIGHT ASSY (3WN2) PER IAW A320 AMM 52-73. OPS TEST GOOD. (7837000)
